Oklahoma, 2025Flash Flooding in Oklahoma, June 28, 2025
June 28, 2025 · NWS TSA · 3 events in 1 county or zone
A slow-moving cluster of thunderstorms moved across northeastern Oklahoma during the morning of the 28th. These storms produced locally heavy rainfall, which resulted in some flash flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $20,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A slow-moving cluster of thunderstorms moved across northeastern Oklahoma during the morning of the 28th. These storms produced locally heavy rainfall, which resulted in some flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 28, 5:27 AM CST, 1 hour 23 minutes earlier. Its key messages:
- Issued at 346 AM CDT Sat Jun 28 2025
- Hot and humid conditions will continue for the next week with heat indices of 95-105 F across the area.
- Daily scattered showers and storms expected much of the next week with locally heavy rains and downburst winds the primary hazards.
Area forecast discussion, Jun 28, 5:27 AM CST, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
627 AM CDT Sat Jun 28 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 346 AM CDT Sat Jun 28 2025
- Hot and humid conditions will continue for the next week with
heat indices of 95-105 F across the area.
- Daily scattered showers and storms expected much of the next
week with locally heavy rains and downburst winds the primary
hazards.
&&
.SHORT TERM...
(Today)
Issued at 346 AM CDT Sat Jun 28 2025
Showers and thunderstorms have developed across parts of
northeast Oklahoma early this morning, and this activity is
expected to continue through the morning hours and possibly expand
in coverage, so pops will be relatively high across northeast
Oklahoma and northwest Arkansas this morning.
Isolated showers and storms may also develop again this afternoon,
but coverage should be much more sparse than it was Friday.
Afternoon high temperatures will once again warm into the upper
80s to lower 90s, with heat index values reaching near or above
100 degrees in a few spots.
&&
.LONG TERM...
(Tonight through Friday)
Issued at 346 AM CDT Sat Jun 28 2025
Daily shower and thunderstorm chances will persist through the
upcoming week, with an uptick in shower and storm coverage early
next week as a weak frontal boundary sags south into the area.
Locally heavy rainfall and gusty winds will be the main threats
with the storms. Precipitation coverage will wane during the
latter half of next week, but at least isolated convection is
likely each day. Temperatures will remain near the seasonal
averages, with most places seeing highs in the low to mid 90s and
lows in the low to mid 70s each day. Afternoon heat index values
will range from 95 to 105 each day.
&&
.AVIATION...
(12Z TAFS)
Issued at 627 AM CDT Sat Jun 28 2025
Scattered showers and storms currently ongoing across NE OK will
slowly shift eastward throughout the morning hours. Occasional
reduced vis and cig concerns will accompany any cores of heavier
rain. Otherwise, VFR conditions will prevail through the period.
As precipitation clears this afternoon, gusty southerly winds will
arrive across NE OK with gusts of around 20 knots possible.
Scattered rain chances could return tomorrow morning as well, but
chances appear to be too low to mention at this point.
Bowlan
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 92 75 93 76 / 50 10 20 30
FSM 93 74 94 75 / 50 10 20 10
MLC 92 75 94 76 / 30 10 10 10
BVO 91 73 93 72 / 40 20 20 50
FYV 89 71 92 71 / 60 20 40 20
BYV 88 71 91 73 / 70 20 50 30
MKO 92 74 94 75 / 50 10 20 20
MIO 89 73 92 73 / 70 30 40 50
F10 92 75 93 74 / 30 10 20 20
HHW 93 74 93 75 / 10 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&
SHORT TERM...05
LONG TERM....05
AVIATION...04Hazardous weather outlook, Jun 28, 4:24 AM CST, 2 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
524 AM CDT Sat Jun 28 2025
ARZ001-002-010-011-019-020-029-OKZ049-053>076-291000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
524 AM CDT Sat Jun 28 2025
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
SEVERE THUNDERSTORM.
RISK...Limited.
AREA...Mainly Northeast Oklahoma and Northwest Arkansas.
ONSET...This Afternoon.
HEAVY RAIN.
RISK...Limited.
AREA...Mainly Northeast Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
DANGEROUS HEAT.
RISK...Limited.
AREA...Eastern Oklahoma.
ONSET...This Afternoon.
DISCUSSION...
Scattered showers and thunderstorms will affect parts of northeast
Oklahoma and northwest Arkansas this morning, with locally heavy
rainfall possible due to slow storm motions.
More isolated thunderstorms are expected to develop this
afternoon. These storms will pose a limited threat for damaging
downburst winds. Locally heavy rainfall will be possible with
these storms as well.
Heat index values will climb into the 100 to 103 degree range this
afternoon across parts of eastern Oklahoma, especially near and
west of the Highway 75 corridor.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Thunderstorm Potential...Dangerous Heat Potential.
MONDAY...Thunderstorm Potential...Heavy Rain Potential.
TUESDAY through FRIDAY...Thunderstorm Potential.
EXTENDED DISCUSSION...
Daily thnderstorm chances will exist each day through next week,
with a limited threat for damaging downburst winds. Locally heavy
rainfall will also be possible. An uptick in storm coverage is
expected around Monday as a weak cold front sags south into the
area. Afternoon heat index values will range from 95 to 105
degrees each day during the upcoming week.
weather.gov/tulsa contains additional information.
Flash Flood, Tulsa
- When
- June 28, 6:50 AM CST to 9:00 AM CST
- Where
- Tulsa County, 2.1 mi W of Alsuma to 1.52 mi W of Alsuma
- Cause
- Heavy Rain
- Property damage
- $20,000
- Reported by
- Broadcast Media
- Coordinates
- 36.104, -95.907
Portions of several streets were flooded in Tulsa, with cars reported stranded at E 43rd Street and Sheridan Road.
Flash Flood, Tulsa
- When
- June 28, 9:30 AM CST to 11:30 AM CST
- Where
- Tulsa County, 2.3 mi S of Broken Arrow to 3.23 mi S of Broken Arrow
- Cause
- Heavy Rain
- Reported by
- Social Media
- Coordinates
- 36.017, -95.777
Portions of Lynn Lane were flooded between E 101st Street and E 111th Street.
Flash Flood, Tulsa
- When
- June 28, 9:35 AM CST to 11:30 AM CST
- Where
- Tulsa County, 1.66 mi SE of Broken Arrow to 1.61 mi SE of Broken Arrow
- Cause
- Heavy Rain
- Reported by
- Social Media
- Coordinates
- 36.031, -95.761
The intersection of E 91st Street and County Line Road was closed due to flooding.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in South Dakota, June 28 to 29, 20252 injured · $10,000 · EF3 · 14 events
- Tornado and Hail in South Dakota, June 28 to 29, 20252 injured · EF2 · 45 events
- Tornadoes and Flash Flooding in Minnesota, June 28 to 29, 2025EF1 · 41 events
- Flash Flooding and Flooding in Ohio, June 28, 2025$52,000 · 54 kt wind · 25 events
- Flash Flooding and Damaging Winds in North Carolina, June 28, 2025$78,000 · 50 kt wind · 9 events
- Flash Flood and Hail in Pennsylvania, June 28, 2025$42,000 · 1.25 in hail · 8 events
- Damaging Winds in Virginia, June 28, 2025$36,000 · 56 kt wind · 7 events
- Damaging Winds in Maryland, June 28, 2025$14,000 · 52 kt wind · 6 events
- Damaging Winds in Virginia, June 28, 2025$14,000 · 65 kt wind · 4 events
- Hail in North Dakota, June 28, 20251.75 in hail · 10 events
- Hail and Damaging Winds in South Dakota, June 28 to 29, 20251 in hail · 10 events
- Marine Thunderstorm Wind in Gulf of Mexico, June 28, 20251 injured · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1268453, 1270761, 1270766.